The dependence of coefficients of isothermal and thermal slip on
Doklady Akademii Nauk, Tome 296 (1987) no. 5, pp. 1107-1111
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_296_5_a19,
author = {Yu. I. Yalamov and A. A. Yushkanov and S. A. Savkov},
title = {The dependence of coefficients of isothermal and thermal slip on},
journal = {Doklady Akademii Nauk},
pages = {1107--1111},
year = {1987},
volume = {296},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_296_5_a19/}
}
TY - JOUR AU - Yu. I. Yalamov AU - A. A. Yushkanov AU - S. A. Savkov TI - The dependence of coefficients of isothermal and thermal slip on JO - Doklady Akademii Nauk PY - 1987 SP - 1107 EP - 1111 VL - 296 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1987_296_5_a19/ LA - ru ID - DAN_1987_296_5_a19 ER -
Yu. I. Yalamov; A. A. Yushkanov; S. A. Savkov. The dependence of coefficients of isothermal and thermal slip on. Doklady Akademii Nauk, Tome 296 (1987) no. 5, pp. 1107-1111. http://geodesic.mathdoc.fr/item/DAN_1987_296_5_a19/